Having a blocked artery in the neck, having high blood pressure. they changed regular high blood med to accupril, will this cause you to be dizzy during the day?
29 Oct 2009
Yes it can. This is what I found on the net:
Accupril Side Effects: For people with high blood pressure, common side effects of Accupril can include dizziness, headache, and fatigue. Some common side effects for people with congestive heart failure include chest pain, extremely low blood pressure, and a cough. There are also a number of side effects that you should report to your doctor immediately, such as difficulty breathing or swallowing, unexplained swelling of the head or neck, and decreases in the amount of urine produced.
I would be very careful and call and let your doctor know as this also could be a sign that your artery is blocking the blood going to your brain.
- Accupril Information for Consumers
- Accupril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accupril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 May 2010
... thyroid problem. Question is: when should these two pills be taken? Both together or at seperate times of the day?
1 answer • 26 Apr 2011
1 answer • 29 Dec 2011
the drops I take are xylantin, carpine, timoptic xe i would like to know if accupril is adaptable to take along with it
1 answer • 16 Oct 2012
My first week taking this and soon after I started to get dizzy and weak?
0 answers • 20 days ago